# SDR CA060705001

- Difficulty date: July 2, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348E5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 4120T16P01
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 2 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING RIGHT ENGINE WINDMILL RELIGHT, RIGHT ENGINE OIL PRESSURE AT 0 PSI UNTIL 24% N2. AT 34% N2, RIGHT OIL PRESSURE AT 3 PSI. ENGINE SHUT DOWN AND RTB SINGLE ENGINE. NOTE: DURING CRUISE PRIOR TO ENGINE SHUTDOWN, RIGHT ENGINE OIL PRESSURE WAS CONSTANTLY 10 PSI BELOW LEFT ENGINE OIL PRESSURE. (TC# 20060705001)
